MAUDE Adverse Event Report: RTI SUGICAL RTI SURGICAL STREAMLINE MIS 5.5MM X 40MM PEDICLE SCREW

RTI SUGICAL RTI SURGICAL STREAMLINE MIS 5.5MM X 40MM PEDICLE SCREW
Model Number 05-PA-55-40
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code Intraoperative Pain (2662)
Date of Event 05/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tulip of the reported screw was returned to rti surgical, however, the screw itself was not.The tulip passed dimensional inspections.Visual inspections determined that the core tabs displayed no irregular markings that would be consistent with misuse.A failure mode could not be determined with results from inspections.A dhr review was conducted and has confirmed that this device met manufacturing specifications prior to shipping.
 
Event or Problem Description
It was reported to rti surgical that a 5.5mm x 40mm streamline mis pedicle screw disassociated during a surgery on (b)(6) 2018.It was confirmed that there was no patient effect.The screw was removed and replaced with another screw.There was a surgical delay of 60 minutes.

Brand Name
RTI SURGICAL STREAMLINE MIS 5.5MM X 40MM PEDICLE SCREW
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
RTI SUGICAL
375 river park circle
marquette MI 49855
MDR Report Key7583238
Report Number1833824-2018-00020
Device Sequence Number2011952
Product Code NKB
UDI-Device Identifier00846468052294
UDI-Public(01)00846468052294(10)213188
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K130286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number05-PA-55-40
Device Catalogue NumberN/A
Device Lot Number213188
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2018
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;